MAUDE Adverse Event Report: SYNTHES GMBH 2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.424.186
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the 1.8/2.4 volt drill guide shipped broken in package.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h4, h6: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation revealed that '03.424.186, volt dble drill guide f/drill bits ø1.8¿ had broken.Based on the available evidence, a definitive root cause could not be determined for the reported event "broken".Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the volt dble drill guide f/drill bits ø1.8 would contribute to the complained device issue.Based on the investigation findings, cause traced to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part:03.424.186 synthes lot: j018110 supplier lot: j018110 supplier: (b)(4) release to warehouse date: mar 10, 2025.No ncrs generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
2.4 VOLT(TM) CRTX/LCKNG DRILL GUIDE FOR 1.8MM DRILL BITS
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
BRIDGEWATER DISTRIBUTION
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21926709
Report Number8030965-2025-04199
Device Sequence Number18397505
Product Code FZX
UDI-Device Identifier07612334236289
UDI-Public(01)07612334236289(10)J018110
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.424.186
Device Lot NumberJ018110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown